# SDR AALA202207065073

- Difficulty date: July 5, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 48,725 hours, 24,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dirty
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE PERFORMING EMERGENCY LIGHT SYSTEM TEST ON FLIGHT ATTENDANTS PANEL, FOUND MESSAGE EMERGENCY POWER SUPPLY UNIT BATTERY EMERGENCY LEFT. CLEANED EMERGENCY POWER SUPPLY UNIT 11WL CONNECTOR AND ACCOMPLISHED A SATISFACTORY BITE TEST PER AMM 33-51-00.
